Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2015, Article ID 213847, 7 pages
http://dx.doi.org/10.1155/2015/213847
Research Article

New Interaction Solutions of (3+1)-Dimensional KP and (2+1)-Dimensional Boussinesq Equations

Institute of Nonlinear Science, Shaoxing University, Shaoxing 312000, China

Received 22 May 2015; Accepted 6 July 2015

Academic Editor: Leszek Gasinski

Copyright © 2015 Bo Ren et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. C. S. Gardner, J. M. Greene, M. D. Kruskal, and R. M. Miura, “Method for solving the Korteweg-deVries equation,” Physical Review Letters, vol. 19, no. 19, pp. 1095–1097, 1967. View at Publisher · View at Google Scholar · View at Scopus
  2. R. Hirota, The Direct Method in Soliton Theory, Cambridge University Press, Cambridge, UK, 2004.
  3. J. Olver P, Application of Lie Groups to Differential Equation, Graduate Texts in Mathematics, Springer, New York, NY, USA, 2nd edition, 1993.
  4. V. B. Matveev and M. A. Salle, Darboux Transformation and Solitons, Springer, Berlin, Germany, 1991.
  5. E. Belokolos, A. Bobenko, V. Enol’skij, A. Its, and V. Matveev, Algebro-Geometrical Approach to Nonlinear Integrable Equations, Springer, Berlin, Germany, 1994.
  6. Y. Chen, Z. Yan, and H. Zhang, “New explicit solitary wave solutions for (2+1)-dimensional Boussinesq equation and (3+1)-dimensional KP equation,” Physics Letters, Section A: General, Atomic and Solid State Physics, vol. 307, no. 2-3, pp. 107–113, 2003. View at Publisher · View at Google Scholar · View at Scopus
  7. W.-X. Ma and Z. Zhu, “Solving the (3 + 1)-dimensional generalized KP and BKP equations by the multiple exp-function algorithm,” Applied Mathematics and Computation, vol. 218, no. 24, pp. 11871–11879, 2012. View at Publisher · View at Google Scholar · View at Scopus
  8. X. N. Gao, S. Y. Lou, and X. Y. Tang, “Bosonization, singularity analysis, nonlocal symmetry reductions and exact solutions of supersymmetric KdV equation,” Journal of High Energy Physics, vol. 2013, no. 5, article 029, 2013. View at Publisher · View at Google Scholar · View at Scopus
  9. S. Y. Lou, “Consistent Riccati expansion and solvability,” Studies in Applied Mathematics, vol. 134, no. 3, pp. 372–402, 2015. View at Google Scholar
  10. S. Y. Lou, X. P. Cheng, and X. Y. Tang, “Dressed dark solitons of the defocusing nonlinear Schrödinger equation,” Chinese Physics Letters, vol. 31, no. 7, Article ID 070201, 2014. View at Publisher · View at Google Scholar
  11. C.-L. Chen and S.-Y. Lou, “CTE solvability and exact solution to the Broer-Kaup system,” Chinese Physics Letters, vol. 30, no. 11, Article ID 110202, 4 pages, 2013. View at Publisher · View at Google Scholar · View at Scopus
  12. B. Ren, X.-Z. Liu, and P. Liu, “Nonlocal symmetry reductions, CTE method and exact solutions for higher-order KdV equation,” Communications in Theoretical Physics, vol. 63, no. 2, pp. 125–128, 2015. View at Publisher · View at Google Scholar · View at Scopus
  13. Y.-H. Wang and H. Wang, “Symmetry analysis and CTE solvability for the (2+1)-dimensional Boiti-Leon-Pempinelli equation,” Physica Scripta, vol. 89, no. 12, Article ID 125203, 2014. View at Publisher · View at Google Scholar · View at Scopus
  14. D. Yang, S.-Y. Lou, and W.-F. Yu, “Interactions between solitons and cnoidal periodic waves of the Boussinesq equation,” Communications in Theoretical Physics, vol. 60, no. 4, pp. 387–390, 2013. View at Publisher · View at Google Scholar · View at Scopus
  15. B. Ren, “Interaction solutions for mKP equation with nonlocal symmetry reductions and CTE method,” Physica Scripta, vol. 90, no. 6, Article ID 065206, 2015. View at Publisher · View at Google Scholar
  16. M. Senthilvelan, “On the extended applications of homogenous balance method,” Applied Mathematics and Computation, vol. 123, no. 3, pp. 381–388, 2001. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. H. Zhang, B. Tian, H.-Q. Zhang et al., “Periodic wave solutions for (2+1)-dimensional Boussinesq equation and (3+1)-dimensional Kadomtsev-Petviashvili equation,” Communications in Theoretical Physics, vol. 50, no. 5, pp. 1169–1176, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. Q. Zhao, S.-K. Liu, and Z.-T. Fu, “Exact periodic-wave solutions for (2+1)-dimensional Boussinesq equation and (3+1)-dimensional KP equation,” Communications in Theoretical Physics, vol. 42, no. 2, pp. 239–241, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. E. A. Kuznetsov and S. L. Musher, “Effect of collapse of sound waves on the structure of collisionless shock waves in a magnetized plasma,” Zhurnal Eksperimental'noi i Teoreticheskoi Fiziki, vol. 91, no. 5, pp. 1605–1619, 1986. View at Google Scholar
  20. T. Alagesan, A. Uthayakumar, and K. Porsezian, “Painlevé analysis and Bäcklund transformation for a three-dimensional Kadomtsev-Petviashvili equation,” Chaos, Solitons & Fractals, vol. 8, no. 6, pp. 893–895, 1997. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  21. V. I. Karpman and V. Y. Belashov, “Evolution of three-dimensional nonlinear pulses in weakly dispersive media,” Physics Letters A, vol. 154, no. 3-4, pp. 140–144, 1991. View at Publisher · View at Google Scholar · View at Scopus
  22. Z. Yan, “Multiple solution profiles to the higher-dimensional Kadomtsev-Petviashvilli equations via Wronskian determinant,” Chaos, Solitons and Fractals, vol. 33, no. 3, pp. 951–957, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  23. X.-R. Hu, S.-Y. Lou, and Y. Chen, “Explicit solutions from eigenfunction symmetry of the Korteweg-de Vries equation,” Physical Review E, vol. 85, no. 5, Article ID 056607, 8 pages, 2012. View at Publisher · View at Google Scholar · View at Scopus
  24. X.-P. Cheng, S. Y. Lou, C.-L. Chen, and X.-Y. Tang, “Interactions between solitons and other nonlinear Schrödinger waves,” Physical Review E—Statistical, Nonlinear, and Soft Matter Physics, vol. 89, no. 4, Article ID 043202, 2014. View at Publisher · View at Google Scholar · View at Scopus
  25. R. S. Johnson, “A two-dimensional Boussinesq equation for water waves and some of its solutions,” Journal of Fluid Mechanics, vol. 323, no. 9, pp. 65–78, 1996. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  26. H.-Q. Zhang, X.-H. Meng, J. Li, and B. Tian, “Soliton resonance of the (2+1)-dimensional Boussinesq equation for gravity water waves,” Nonlinear Analysis: Real World Applications, vol. 9, no. 3, pp. 920–926, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  27. J. Chen, X. Xin, and Y. Chena, “Nonlocal symmetries of the hirota-satsuma coupled korteweg-de vries system and their applications: exact interaction solutions and integrable hierarchy,” Journal of Mathematical Physics, vol. 55, no. 5, Article ID 053508, 2014. View at Publisher · View at Google Scholar · View at Scopus
  28. X.-P. Cheng, C.-L. Chen, and S. Y. Lou, “Interactions among different types of nonlinear waves described by the Kadomtsev-Petviashvili equation,” Wave Motion, vol. 51, no. 8, pp. 1298–1308, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  29. S. Y. Lou, X. Hu, and Y. Chen, “Nonlocal symmetries related to Bäcklund transformation and their applications,” Journal of Physics A: Mathematical and Theoretical, vol. 45, no. 15, Article ID 155209, 2012. View at Publisher · View at Google Scholar